RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 3, Pages 484–496 (Mi izv2307)  

This article is cited in 2 scientific papers (total in 2 papers)

On the uniform boundedness of the torsion of elliptic curves over algebraic number fields

V. A. Dem'yanenko


Abstract: In this paper we prove the uniform boundedness of the torsion of elliptic curves over algebraic number fields of fixed degree under the condition that their invariants belong to fields over which the rank of the curve $V^2=U^4-1$ is bounded.

Full text: PDF file (872 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:3, 477–490

Bibliographic databases:

UDC: 511
MSC: 14H45, 14H25
Received: 28.07.1971

Citation: V. A. Dem'yanenko, “On the uniform boundedness of the torsion of elliptic curves over algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972), 484–496; Math. USSR-Izv., 6:3 (1972), 477–490

Citation in format AMSBIB
\Bibitem{Dem72}
\by V.~A.~Dem'yanenko
\paper On the uniform boundedness of the torsion of elliptic curves over algebraic number fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 3
\pages 484--496
\mathnet{http://mi.mathnet.ru/izv2307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=302654}
\zmath{https://zbmath.org/?q=an:0241.14016}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 3
\pages 477--490
\crossref{https://doi.org/10.1070/IM1972v006n03ABEH001884}


Linking options:
  • http://mi.mathnet.ru/eng/izv2307
  • http://mi.mathnet.ru/eng/izv/v36/i3/p484

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “On Tate height and the representation of numbers by binary forms”, Math. USSR-Izv., 8:3 (1974), 463–476  mathnet  crossref  mathscinet  zmath
    2. Jasbir Singh Chahal, “A remark on the torsion subgroups of elliptic curves”, Journal of Pure and Applied Algebra, 115:3 (1997), 321  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:151
    Full text:40
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019